Alert archive / Colorado / Fire Weather Watches in 2021

Fire Weather Watch 8, NWS Pueblo, CO

April 7, 20217 counties in Colorado

NWS Pueblo, CO issued this fire weather watch at Apr 7, 2021, 3:58 AM MDT for 7 counties in Colorado. It took effect at Apr 8, 2021, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 7, 2021, 3:58 AM MDT (09:58 UTC)
In effect from
Apr 8, 2021, 12:00 PM MDT
Expired
Apr 7, 2021, 2:55 PM MDT
In force
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Fremont County, CO, Kiowa County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 134 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WWUS85 KPUB 070958
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
358 AM MDT Wed Apr 7 2021

...A Red Warning is in effect from noon today until 8 PM 
this evening for gusty winds, low relative humidity values and 
dry fuels for fire weather zone 224 which includes the San Luis 
Valley...

...A Fire Weather Watch is in effect for Thursday afternoon
through Thursday evening for gusty winds, low humidity values and
dry fuels for fire weather zones 222...224 and 234...which
includes the San Luis Valley, Fremont and Kiowa Counties...

COZ224-080200-
/O.NEW.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/
/O.CON.KPUB.FW.W.0016.210407T1800Z-210408T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
358 AM MDT Wed Apr 7 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, DRY FUELS,
AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Thursday afternoon through Thursday evening.

* Affected Area...Fire Weather Zone 224.

* Winds...Northwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...10 to 15 percent.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread both today and Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ222-234-080200-
/O.NEW.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Kiowa County Including Eads-
358 AM MDT Wed Apr 7 2021

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY
FUELS FOR FIRE WEATHER ZONES 222 AND 234...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Thursday afternoon through Thursday evening.

* Affected Area...Fire Weather Zones 222 and 234.

* Winds...Northwest 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...10 to 15 percent.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
1 follow-up statement
335 
WWUS85 KPUB 072055
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
255 PM MDT Wed Apr 7 2021

...A Red Warning is in effect until 8 PM this evening for gusty 
winds, low relative humidity values and dry fuels for fire weather
zone 224 which includes the San Luis Valley...

...A Red Flag Warning has been issued from Noon until 8 PM Thursday
evening for gusty winds, low humidity values and dry fuels for 
fire weather zones 222...224...229...234 and 236...which includes
the San Luis Valley, Fremont, Huerfano, Kiowa and Prowers Counties...

COZ224-081300-
/O.UPG.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/
/O.NEW.KPUB.FW.W.0017.210408T1800Z-210409T0200Z/
/O.CON.KPUB.FW.W.0016.000000T0000Z-210408T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
255 PM MDT Wed Apr 7 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
224...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Thursday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zone 224.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread both today and Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-234-081300-
/O.UPG.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/
/O.NEW.KPUB.FW.W.0017.210408T1800Z-210409T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Kiowa County Including Eads-
255 PM MDT Wed Apr 7 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
222 AND 234...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Thursday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zones 222 and 234.

* Winds...Northwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ229-236-081300-
/O.NEW.KPUB.FW.W.0017.210408T1800Z-210409T0200Z/
Huerfano County Including Walsenburg-
Prowers County Including Lamar-
255 PM MDT Wed Apr 7 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
229 AND 236...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Thursday.

* Affected Area...Fire Weather Zones 229 and 236.

* Winds...Northwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Apr 6, 11:22 PM MDT, 4 hours 36 minutes earlier.

Area forecast discussion, Apr 6, 11:22 PM MDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1122 PM MDT Tue Apr 6 2021

.UPDATE...
Issued at 650 PM MDT Tue Apr 6 2021

Extended the Red Flag Warning for Pueblo and Fremont County
through 8PM, which extends the warning for an hour. Westerly
progression of the front has not occurred and surface observations
still reveal Red Flag Warning criteria over eastern Fremont and
western Pueblo County.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 340 PM MDT Tue Apr 6 2021

...High winds, Extreme Fire Danger, and even a little snow for
northern sections of the area...

Upper low in northwest Colorado will move into eastern CO/western KS
by 06z tonight.  MSAS pressure falls of up to 2 mb occurring as lee
side surface low deepens across the southeast plains. Already seeing
strong winds gusting to around 50 kts at KALS as upper jet aloft
translates in along southern side of the upper low. With trough axis
still back to the west, don't think we've seen the strongest winds
there quite yet though should be nearing is max between 21-22z. Also
seeing blowing dust across northern portions of the San Luis Valley
where visibility has dropped to near 0 north of Hooper according to
CDOT web cam and law enforcement. Have a dust storm warning out for
this area and may need to extend it via a longer fused product
depending on how the scenario evolves.

Meanwhile, watching the cold front across eastern El Paso, Crowley
counties dropping southeastward as pressure falls occur to the
south. Starting to see convective cloud development behind the front
and high res models suggest some showers and even an isolated
embedded thunderstorm will develop over this region between 22z and
24z before activity shifts southeastward across the plains this
evening. High winds across the plains will be a result of 2
forcings.  The first with the synoptic forcing as the upper trough
axis and crosses the mountains.  This will send a strong westerly
surge across the southern I-25 corridor and the adjacent plains
around 22z-00z with west winds gusting to around 60 mph. Meanwhile,
convection (mostly high based) along the cold front will help
transport stronger momentum aloft to the surface with gusts to 60
mph possible across the plains through the evening behind a
secondary surge of the cold front. Although high resolution models
suggest wind gusts with this second forcing may be just shy of high
wind criteria, the tight surface pressure gradient in the 12z and
18z runs suggest that stronger wind gusts may continue well into the
evening across the far southeast plains. Have extended high wind
warnings until midnight for the far eastern counties to account for
this. Concerned about the potential for blowing dust across the
plains as well and will monitor these areas for potential dust storm
warnings through the evening.

Meanwhile most areas have hit critical fire weather conditions,
though northern and eastern areas have struggled on the east side of
the front.  Will hang on to the Red Flag Warnings for now as west
winds are expected to spread eastward, ahead of the northerly surge
which drops southward through the evening.  The sharp wind shift
will also be of concern before humidity values increase above
critical thresholds behind the front. Will maintain timing of
current Red Flag Warnings but suspect that El Paso may be able to be
cancelled sooner.

Winds will decrease some after midnight, but increase again
Wednesday morning on the back side of the system.  Two areas of
concern exist for tomorrow.  The first will be the return of Red
Flag conditions across the San Luis Valley, and have upgraded
watches there to warnings with the afternoon package.  Second area
of concern will be another round of potential high winds for the far
eastern counties (Kiowa, Bent, Prowers and Baca counties).  For now
high res models suggest winds will stay just below criteria and
model soundings show the core of stronger winds above an inversion
aloft which may keep stronger winds elevated.  Will hold off on
another high wind warning for Wednesday and let later shifts get a
look at 00z runs before deciding. -KT

.LONG TERM...(Wednesday night through Tuesday)
Issued at 340 PM MDT Tue Apr 6 2021

...Gradual pattern change with cooler weather over plains and
eastern mountains...

.Thursday...As the upper low continues to drift eastward into the
MidWest, the area will be between weather systems. Dew points will
decrease with daytime humidities below 15 percent over much of
the plains and into the high valleys. The pressure gradient will
continue to weaken over the eastern plains, but winds may still be
strong enough to produce some marginal red flag conditions,
especially closer to the Kansas border. Given the marginal nature,
will not issue any watches at this time and later shifts can
evaluate.

.Friday and Saturday...With northwest flow aloft, the first in a
series of disturbances will pass over the region Friday. The
disturbance has limited moisture with mostly silent PoPs from the
Central Mountains and Sangre de Cristos eastward. Main effect on
the weather will be cooler temperatures on Friday. Upslope flow on
the plains and eastern mountains may bring enough moisture
westward for some very light precipitation, mainly over the
eastern mountains. By Saturday, the trough moves eastward and the
region is between weather systems for drier and warmer weather.

.Sunday through Tuesday...A stronger trough moves into the region
from the northwest on Sunday with another cold frontal passage
over the plains an eastern mountains. Upslope will develop over
the eastern plains and eastern mountains. This will bring another
round of cooler and weather with the potential for some light
precipitation over the eastern mountains. The NBM temperature and
PoP grids have a good handle on the most likely outcome. If there
are more low clouds than expected, temperatures could be cooler
over the plains and eastern mountains. Models start to diverge
starting Monday. The model consensus has a general idea of a mean
trough somewhere in the vicinity of Minnesota into the northern
Great Lakes with a secondary trough moving into the northern
Rockies on Tuesday. The 12Z operational GFS and EC are general
bookends for the potential solutions. The GFS is weaker with the
trough in the upper MidWest and stronger with the secondary
trough. This pattern allows for some low level moisture to flow
into the plains and eastern mountains as the trough approaches on
Tuesday, with the potential for some precipitation focused over
the eastern mountains. The EC has a deeper trough over the upper
MidWest which will tend to keep any low level moisture further
south. With a weaker secondary trough, there is much lower chances
for precipitation. The cluster analysis from 0000 UTC April 6 has
a fairly even split between the wetter and drier solutions. The
NBM solutions are a good middle ground for now. --PGW--

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1119 PM MDT Tue Apr 6 2021

VFR at all taf sites the next 24 hrs. North winds will continue
through the night, with occasional gusts to 20 kts, especially at
KPUB. On Wed, N winds will increase at all terminals in the
morning, and expect gusts in the 20 kt range until 03z-04z at all
sites.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until midnight MDT tonight for COZ095>099.

Red Flag Warning from noon to 8 PM MDT Wednesday for COZ224.

&&

UPDATE...SKELLY
SHORT TERM...KT
LONG TERM...PGW
AVIATION...PETERSEN
Hazardous weather outlook, Apr 6, 8:09 PM MDT, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
809 PM MDT Tue Apr 6 2021

COZ058>089-093>099-080215-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
809 PM MDT Tue Apr 6 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

High winds will persist into late evening across the San Luis
Valley, the Interstate 25 corridor and the Eastern Plains, before
diminishing at most locations toward midnight. These strong winds
may produce areas of blowing dust which will cause reduced
visibilities and hazardous driving conditions. Strong cross winds
are expected to continue on mainly east to west highways this
evening, and extreme caution is advised for travelers.

A few weak thunderstorms will be possible this evening over the
eastern plains along and north of Highway 50, and pea size hail,
gusty winds and lightning will be possible with any storms.

Light snow is likely over the Central Mountains, with one to two
inches possible north of Cottonwood Pass. Snow is likely this
evening across the Palmer Divide and Teller County, where an inch
or two of accumulation may be possible on grassy and elevated
surfaces. Visibility may drop below a mile at times along I-25 and
Highway 24 in northern El Paso County, before conditions improve
after midnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Critical fire weather conditions will remain possible over the San
Luis Valley on Wednesday, with more widespread fire weather
conditions possible on Thursday across much of the region.

Strong northerly winds gusting to 50 to 55 mph are possible across
the eastern plains on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely this evening across most of southern Colorado.

10/06

In the hours before

Local storm report, Apr 7, 3:04 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
304 AM MDT WED APR 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     NON-TSTM WND GST 4 SW CAMPO              37.06N 102.63W
04/06/2021  M69 MPH          BACA               CO   MESONET

            MESONET STATION UCNC2 UTE CANYON.

&&

KAM
Local storm report, Apr 7, 3:05 AM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
305 AM MDT WED APR 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.62W
04/06/2021  M58 MPH          BACA               CO   ASOS

            ASOS STATION KSPD 8 S SPRINGFIELD.

&&

KAM
Local storm report, Apr 7, 3:07 AM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
307 AM MDT WED APR 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     NON-TSTM WND GST 5 NE BLENDE             38.29N 104.50W
04/06/2021  M60 MPH          PUEBLO             CO   ASOS

0830 PM     NON-TSTM WND GST 17 NW TWO BUTTES        37.75N 102.60W
04/06/2021  M60 MPH          PROWERS            CO   MESONET

            MESONET STATION CO026 287N055 GOBBLERS KNOB.

0853 PM     NON-TSTM WND GST 4 WSW LAMAR             38.07N 102.68W
04/06/2021  M67 MPH          PROWERS            CO   ASOS

            ASOS STATION KLAA LAMAR AIRPORT.

0551 PM     NON-TSTM WND GST 4 S CHERAW              38.05N 103.51W
04/06/2021  M60 MPH          OTERO              CO   ASOS

0553 PM     NON-TSTM WND GST 4 S CHERAW              38.05N 103.52W
04/06/2021  M68 MPH          OTERO              CO   ASOS

            ASOS STATION KLHX LA JUNTA AIRPORT.

0711 PM     NON-TSTM WND GST 4 S CHERAW              38.05N 103.51W
04/06/2021  M61 MPH          OTERO              CO   PUBLIC

0524 PM     SNOW             2 NNE MONUMENT          39.12N 104.86W
04/06/2021  M1.0 INCH        EL PASO            CO   TRAINED SPOTTER

0639 PM     SNOW             3 NNE MONUMENT          39.13N 104.85W
04/06/2021  M1.5 INCH        EL PASO            CO   TRAINED SPOTTER

0824 PM     SNOW             2 NNE MONUMENT          39.12N 104.86W
04/06/2021  M2.5 INCH        EL PASO            CO   TRAINED SPOTTER

0825 PM     NON-TSTM WND GST 1 NNW MCCLAVE           38.15N 102.86W
04/06/2021  M59 MPH          BENT               CO   MESONET

            MESONET STATION MCL01 MCCLAVE (WAS LAS
            ANIMAS).

0756 PM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.62W
04/06/2021  M58 MPH          BACA               CO   ASOS

            ASOS STATION KSPD 8 S SPRINGFIELD.

0859 PM     NON-TSTM WND GST 4 SW CAMPO              37.06N 102.63W
04/06/2021  M69 MPH          BACA               CO   MESONET

            MESONET STATION UCNC2 UTE CANYON.

0939 PM     NON-TSTM WND GST 3 SW CAMPO              37.07N 102.62W
04/06/2021  M69 MPH          BACA               CO   PUBLIC

            UTE CANYON (UCNC2) REPORTED THE GUST.

0941 PM     NON-TSTM WND GST 3 SSW CAMPO             37.07N 102.60W
04/06/2021  M69 MPH          BACA               CO   PUBLIC

            UTE CANYON (UCNC2) REPORTED THE GUST.

0329 PM     NON-TSTM WND GST 2 S ALAMOSA             37.43N 105.87W
04/06/2021  M62 MPH          ALAMOSA            CO   ASOS

            ASOS STATION KALS ALAMOSA AIRPORT.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:41 PM MDTDust Storm WarningPUBBaca, Bent, Kiowa, Las Animas, Prowers94 min
Apr 7, 3:49 AM MDTHigh Wind WarningPUBBaca, Bent, Kiowa, Prowers14 hr
Apr 7, 2:55 PM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Conejos, Costilla, Crowley and 9 more29 hr

Nearby

Fire Weather Watches in Colorado, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.